# SDR SWAA2014081130759

- Difficulty date: August 7, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 81,308 hours, 66,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 100031
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT LENS COVER MISSING.  INSTALLED LENS ASSEMBLY IAW AMM.
